# SDR SWAA051244

- Difficulty date: April 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 60,333 hours, 52,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER CRACKED AT BS 203, RBL 16.  REPAIRED STRINGER PER BFG ER.
